Thumbnail
Access Restriction
Subscribed

Author Urquhart, Alasdair
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1987
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract Exponential lower bounds are proved for the length-of-resolution refutations of sets of disjunctions constructed from expander graphs, using the method of Tseitin. Since these sets of clauses encode biconditionals, they have short (polynomial-length) refutations in a standard axiomatic formulation of propositional calculus.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1987-01-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 34
Issue Number 1
Page Count 11
Starting Page 209
Ending Page 219


Open content in new tab

   Open content in new tab
Source: ACM Digital Library